"I had the current triple flu shot on 12/11/10, and the following night had something weird happen with my leg - while sleeping, I lifted my leg to turn over in the bed, and it felt like my thigh muscle tore in half (obviously it did not)..."
Hi, I read your post. I had the Flu shot two years ago. I almost died. Had an instant reaction of heart palpitations and blood pressure sky-rocketing. I also got a pain in my thigh that turned out to be permanent nerve damage. It is actually getting better, after two years but at the time the neurologist tested it and found nerve damage. I wrote the CDC, in your state and they send me over 200 pages of adverse reactions. I can NEVER get this shot again. It was horrible! Good luck. Zee
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.